MAUDE Adverse Event Report: CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 504611X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, two parts of an 11f 11cm avanti+ catheter sheath introducer (csi) separated from each other and the csi reportedly failed part way through robotic cardiac surgery procedure.There was no reported patient injury.Packaging and lot numbers were not available for retrieval.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, two parts of an 11f 11cm avanti+ catheter sheath introducer (csi) separated from each other and the csi reportedly failed part way through robotic cardiac surgery procedure.There was no reported patient injury.Packaging and lot numbers were not available for retrieval.Multiple attempts to obtain supplemental information were made; however, additional event details were not available.The device will not be returned for evaluation.A product history record (phr) review of lot 18500965 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter sheath introducer-separated¿ could not be substantiated because the device was not returned for evaluation, no images were provided, and limited event details were available, preventing confirmation of the reported damage or determination of the failure mechanism.As a result, the investigation was limited to a review of available documentation and manufacturing history.Although the cause of the reported event remains undetermined, the investigation did not identify evidence of a new or increased residual risk beyond those already addressed by existing risk controls.Based on the available information, there is no evidence to suggest the event is related to the device design or manufacturing process; therefore, no further action will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP
14021 nw 60 avenue
miami lakes, florida 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23697501
Report Number9616099-2025-01926
Device Sequence Number10216039
Product Code DRE
UDI-Device Identifier10705032010252
UDI-Public(01)10705032010252(17)280831(10)18500965
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number504611X
Device Lot Number18500965
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown